Publications  of  2004:


Monographs and printed lecture notes :

1.王烈衡, 许学军, 有限元方法的数学基础,科学出版社,2004.


Papers published in research journals :

1. Hengbin An and Zhongzhi Bai(白中治), Broyden method for nonlinear equation in several variables, Mathematica Numerica Sinica, 26:4 (2004), 385-400. (In Chinese)

2. O. Axelsson, Zhongzhi Bai (白中治) and Shouxia Qiu, A class of nested iteration schemes for linear systems with a coe_cient matrix with a dominant positive definite symmetric part, Numerical Algorithms, 35:2-4(2004), 351-372. (SCI/EI)

3. Zhongzhi Bai(白中治) and Jianyu Pan, On the convergence of waveform relaxation methods for linear initial value problems, Journal of Computational Mathematics, 22:5(2004), 681-698. (SCI/EI )

4. Zhongzhi Bai(白中治), G.H. Golub and Jianyu Pan, Preconditioned Hermitian and skew-Hermitian splitting methods for non-Hermitian positive semidefinite linear systems, Numerische Mathematik, 98:1(2004), 1-32. (SCI/EI)

5. Zhongzhi Bai(白中治) and Li Wang, Skew-Hermitian triangular splitting iteration methods for non-Hermitian positive definite linear systems of strong skew-Hermitian parts, BIT Numerical Mathematics, 44:2(2004), 363-386. (SCI/EI )

6. Zhongzhi Bai(白中治), Guiqing Li and Linzhang Lu, Combinative preconditioners of modified incomplete Cholesky factorization and Sherman-Morrison-Woodbury update for self-adjoint elliptic Dirichlet-periodic boundary value problems, Journal of Computational Mathematics, 22:6(2004), 833-856. (SCI/EI )

7.Zhongzhi Bai(白中治),Construction and analysis of structured preconditioners for block two-by-two matrices, Journal of Shanghai University (English Edition), 8:4(2004), 397-405.

8. G. Bao and Aihui Zhou(周爱辉), Analysis of finite dimensional approximations to a class of partial differential equations, Mathematical Methods in the Applied Sciences, 27 (2004), 2055-2066. SCI

9. Zhiming Chen (陈志明) and Jianhua Yuan, On finite element methods for inhomogeneous dielectric waveguides, J. Comput. Math. 22 (2004), 188-199. SCI

10. Zhiming Chen (陈志明) and Guanghua Ji, Adaptive computation for convection dominated diffusion problems, Science in China Series A Mathematics, 47 (2004)  Supp. 22-31. SCI

11. Zhiming Chen (陈志明) and Feng Jia, An adaptive finite element algorithm with reliable and efficient error control for linear parabolic problems, Math. Comp. 73 (2004), 1167-1193. SCI

12. 程强,张林波,王斌,模式伴随化的基本规则及其代价分析中国科学